Alert archive / Oklahoma / River Flood Warnings in 2012

River Flood Warning 24, NWS Tulsa, OK

April 30, 2012Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 30, 2012, 8:26 AM CDT for Nowata County, Oklahoma. It took effect at Apr 30, 2012, 11:57 AM CDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2012, 8:26 AM CDT (13:26 UTC)
In effect from
Apr 30, 2012, 11:57 AM CDT
Expired
May 3, 2012, 6:16 AM CDT
In force
66 hr
Issued by
NWS Tulsa, OK
Flood severity
Moderate

County Nowata County, OK

The radar

The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 35.69 ft at May 1, 2012, 6:00 PM CDT.

actionminormoderatemajor10203004/3005/0105/0205/0305/04
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WGUS44 KTSA 301326
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
826 AM CDT MON APR 30 2012


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-302126-
/O.NEW.KTSA.FL.W.0024.120430T1657Z-120502T0651Z/
/LEPO2.2.ER.120430T1657Z.120501T0600Z.120502T0051Z.NO/
826 AM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* FROM THIS MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  800 AM MONDAY THE STAGE WAS 20.03 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 
  35.6 FEET BY TUESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE TUESDAY EVENING.
* IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN 
  THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH.  STATE HIGHWAY 10 
  IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. AT 36.0 FEET...VERY 
  SERIOUS FLOODING OCCURS IN NOWATA COUNTY.  MANY RURAL ROADS ARE CLOSED
  IN ADDITION TO STATE HIGHWAY 10.

$$
10 follow-up statements
685 
WGUS84 KTSA 301858
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT MON APR 30 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-010258-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120502T0842Z/
/LEPO2.2.ER.120430T2111Z.120501T1200Z.120502T0242Z.NO/
158 PM CDT MON APR 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  101 PM MONDAY THE STAGE WAS 26.62 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 
  35.5 FEET TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE LATE TUESDAY EVENING.
* IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN 
  THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH.  STATE HIGHWAY 10 
  IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. AT 36.0 FEET...VERY 
  SERIOUS FLOODING OCCURS IN NOWATA COUNTY.  MANY RURAL ROADS ARE CLOSED
  IN ADDITION TO STATE HIGHWAY 10. 

$$
021 
WGUS84 KTSA 010130
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT MON APR 30 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-010930-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120502T0913Z/
/LEPO2.2.ER.120501T0114Z.120501T1800Z.120502T0313Z.NO/
830 PM CDT MON APR 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM MONDAY THE STAGE WAS 29.87 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 35.5 
  FEET BY EARLY TUESDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE LATE TUESDAY EVENING.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY.  MANY RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS 
  IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS AN EXTREMELY
  DANGEROUS AND LIFE THREATENING SITUATION.

$$
838 
WGUS44 KTSA 010723
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
223 AM CDT TUE MAY 1 2012


...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-011523-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T0745Z/
/LEPO2.3.ER.120501T0125Z.120501T1800Z.120503T0145Z.NO/
223 AM CDT TUE MAY 1 2012

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 AM TUESDAY THE STAGE WAS 33.89 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 36.3 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE WEDNESDAY EVENING.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY.  MANY RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS 
  IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS AN EXTREMELY
  DANGEROUS AND LIFE THREATENING SITUATION.

$$
819 
WGUS84 KTSA 011350
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT TUE MAY 1 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-012150-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T0732Z/
/LEPO2.3.ER.120501T0125Z.120502T0000Z.120503T0132Z.NO/
850 AM CDT TUE MAY 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  830 AM TUESDAY THE STAGE WAS 35.03 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 36.3 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY.  MANY RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS 
  IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS A DANGEROUS 
  AND LIFE THREATENING SITUATION.

$$
970 
WGUS84 KTSA 011946
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT TUE MAY 1 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-020346-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1810Z/
/LEPO2.3.ER.120501T0125Z.120502T0000Z.120503T1210Z.NO/
246 PM CDT TUE MAY 1 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM TUESDAY THE STAGE WAS 35.65 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 36.3 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY.  MANY RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS 
  IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH. THIS IS A DANGEROUS 
  AND LIFE THREATENING SITUATION. DO NOT DRIVE THROUGH HIGH WATER.

$$
011 
WGUS84 KTSA 020113
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT TUE MAY 1 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-020913-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1147Z/
/LEPO2.2.ER.120501T0125Z.120502T0600Z.120503T0547Z.NO/
813 PM CDT TUE MAY 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM TUESDAY THE STAGE WAS 35.67 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE RISING TO
  NEAR 35.8 FEET WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL
  BELOW FLOOD STAGE THURSDAY BEFORE DAWN .
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. MANY 
  RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 
  5 MILES EAST OF LENAPAH. 

$$
630 
WGUS84 KTSA 020712
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 AM CDT WED MAY 2 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-021512-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1115Z/
/LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T0515Z.NO/
212 AM CDT WED MAY 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  131 AM WEDNESDAY THE STAGE WAS 35.64 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. MANY 
  RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 
  5 MILES EAST OF LENAPAH. 

$$
824 
WGUS84 KTSA 021257
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 AM CDT WED MAY 2 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-022057-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1549Z/
/LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T0949Z.NO/
757 AM CDT WED MAY 2 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 AM WEDNESDAY THE STAGE WAS 35.45 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING. THE RIVER CREST NEAR 35.7 FEET 
  YESTERDAY EVENING AND NOW IS SLOWLY FALLING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 36.0 FEET...VERY SERIOUS FLOODING OCCURS IN NOWATA 
  COUNTY. THIS IS A DANGEROUS AND LIFE THREATENING SITUATION. MANY 
  RURAL ROADS ARE CLOSED.  STATE HIGHWAY 10 IS IMPASSABLE AT A POINT 
  5 MILES EAST OF LENAPAH. AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING 
  OCCURS BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH AND
  STATE HIGHWAY 10 REMAINS IMPASSABLE 5 MILES EAST OF LENAPAH.

$$
437 
WGUS84 KTSA 021849
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 PM CDT WED MAY 2 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-030248-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1648Z/
/LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T1048Z.NO/
148 PM CDT WED MAY 2 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM WEDNESDAY THE STAGE WAS 34.94 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN
  THE KANSAS BORDER AND NORTHERN REACHES OF LAKE OOLOGAH.  STATE HIGHWAY 
  10 IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH.

$$
951 
WGUS84 KTSA 030042
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT WED MAY 2 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. 
  
OKC105-030842-
/O.EXT.KTSA.FL.W.0024.000000T0000Z-120503T1116Z/
/LEPO2.2.ER.120501T0125Z.120501T2331Z.120503T0516Z.NO/
742 PM CDT WED MAY 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE VERDIGRIS RIVER NEAR LENAPAH.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM WEDNESDAY THE STAGE WAS 33.65 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY THURSDAY BEFORE DAWN.
* IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING OCCURS BETWEEN
  THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH.  STATE HIGHWAY 10
  IS IMPASSABLE AT A POINT 5 MILES EAST OF LENAPAH.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:24 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 30, 6:24 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
624 AM CDT MON APR 30 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS WITH TRAILING AREA OF STRATIFORM RAIN WILL
CONTINUE TO PROGRESS EAST THIS MORNING...WILL BE ONGOING AT
MLC/FSM/FYV AT ISSUANCE TIME WITH MVFR CONDITIONS PREVAILING. ONCE
THIS CLEARS THE AREA...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH
THE REST OF THE PERIOD. CONFIDENCE REGARDING ADDITIONAL
THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG ANY OUTFLOW BOUNDARY
REMAINS TOO LOW AT THIS POINT TO INCLUDE ANY MENTION IN THE
FORECAST. SHOULD ANY STORMS OCCUR...LOCAL MVFR CONDITIONS WILL BE
LIKELY.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT MON APR 30 2012/

DISCUSSION...
A WEAKENING AREA OF SHOWERS AND THUNDERSTORMS IS PROGRESSING
SOUTHEAST ACROSS NORTHEAST OKLAHOMA EARLY THIS MORNING AND LATEST
RUNS OF THE HRRR SUGGEST THAT AT LEAST A BROKEN BAND OF SHOWERS
AND STORMS WILL MAKE IT THROUGH ALL OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS MORNING. RESIDUAL OUTFLOW BOUNDARIES AND
THE OLD FRONTAL BOUNDARY NEAR THE KANSAS AND MISSOURI BORDERS MAY
PROVIDE A FOCUS FOR RENEWED DEVELOPMENT LATER THIS AFTERNOON OR
THIS EVENING BUT BY LATER TONIGHT THE GREATEST CONVECTIVE COVERAGE
IS LIKELY TO BE TO OUR NORTH AND NORTHEAST.

WILL CONTINUE LOW POPS INTO TUESDAY BUT AFTER THAT THE CAPPING
INVERSION STRENGTHENS ENOUGH TO PRECLUDE A MENTION OF CONVECTION.
VERY WARM AND HUMID WEATHER WILL THEN PREVAIL THROUGH AT LEAST
NEXT WEEKEND WITH HIGHS APPROACHING 90 AND LOWS NEAR 70 IN MANY
PLACES.

STAYED CLOSE TO THE WARMER NAM MOS TEMPERATURES THE NEXT COUPLE
DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Apr 30, 5:08 AM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON APR 30 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT MON APR 30 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS THIS
MORNING. THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY
RAINFALL...BUT THIS THREAT WILL DECREASE SOME THROUGH THE MORNING
AS THE STORMS BECOME MORE PROGRESSIVE. THERE WILL ALSO BE A SMALL
THREAT OF LARGE HAIL AND GUSTY WINDS WITH STRONGER EMBEDDED CELLS
ALONG THE LEADING EDGE. THIS ACTIVITY WILL LIKELY LEAVE AN OUTFLOW
BOUNDARY OVER THE AREA DURING THE AFTERNOON WHICH MAY PROVIDE
FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. OTHER STORMS
EXPECTED TO DEVELOP ALONG THE DRY LINE IN THE TEXAS AND OKLAHOMA
PANHANDLES...AND SOME OF THESE MAY MOVE TOWARD NORTHEAST OKLAHOMA
LATE TONIGHT. ANY OF THIS ACTIVITY WILL POSE A LIMITED SEVERE
WEATHER THREAT IN THE FORM OF LARGE HAIL AND DAMAGING WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY
BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR
SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG
TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM
AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:41 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 29, 7:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 29, 8:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Apr 29, 8:47 PM CDTRiver Flood WarningTSAOttawa5 days
Apr 29, 8:49 PM CDTTornado WarningTSAOsage26 min
Apr 29, 9:13 PM CDTTornado WarningTSAOsage29 min
Apr 29, 9:27 PM CDTSevere Thunderstorm WarningTSAOsage, Washington33 min
Apr 29, 9:48 PM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington3 hr
Apr 29, 9:58 PM CDTSevere Thunderstorm WarningTSAOsage, Washington47 min
Apr 29, 10:13 PM CDTTornado WarningTSAOsage, Washington32 min
Apr 29, 10:35 PM CDTSevere Thunderstorm WarningTSANowata20 min
Apr 29, 10:55 PM CDTFlash Flood WarningTSAOsage4 hr
Apr 29, 11:16 PM CDTSevere Thunderstorm WarningTSAOsage25 min
Apr 29, 11:44 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 30, 12:08 AM CDTSpecial Weather StatementTSACraig, Nowata37 min
Apr 30, 12:18 AM CDTSpecial Weather StatementTSAOsage42 min
Apr 30, 12:41 AM CDTSpecial Weather StatementTSAOttawa64 min
Apr 30, 12:47 AM CDTSpecial Weather StatementTSAWashington43 min
Apr 30, 1:02 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more3 hr
Apr 30, 2:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 30, 2:55 AM CDTFlash Flood WarningTSAOsage, Washington3 hr
Apr 30, 4:06 AM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 30, 9:15 AM CDTRiver Flood WarningTSAWashington23 hr
Apr 30, 9:15 AM CDTRiver Flood WarningTSARogers, Tulsa41 hr
Apr 30, 11:18 AM CDTAreal Flood WarningTSAOsage, Washington29 hr
Apr 30, 2:04 PM CDTFlash Flood WatchTSACraig, Nowata, Ottawa, Pawnee, Washington17 hr
Apr 30, 2:44 PM CDTSpecial Weather StatementTSAChoctaw46 min
Apr 30, 5:33 PM CDTSpecial Weather StatementTSALeFlore27 min

Nearby

River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.